Previous |  Up |  Next


Title: Note on the number of solutions of the congruence $f(x\sb 1,x\sb 2,\dots, x\sb n)\equiv 0\pmod p$ (English)
Author: Jakubec, Stanislav
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 44
Issue: 2
Year: 1994
Pages: 163-169
Category: math
MSC: 11D79
idZBL: Zbl 0816.11027
idMR: MR1282533
Date available: 2009-09-25T10:55:38Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] JAKUBEC J.: The congruence for Gauss's period.J. Number Theory (To appear).


Files Size Format View
MathSlov_44-1994-2_7.pdf 756.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo